# SDR DALA2019031801782

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,631 hours, 30,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT COVER ABOVE L-1 DOOR IS MISSING. MAINTENANCE REPLACED THE EMERGENCY EXIT LIGHT COVER AT ABOVE L-1 DOOR IAW AMM 33-51. OPERATIONAL CHECK WAS NORMAL. (LP #4290378)
